| Catalog Number |
1400350-08 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/06/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported difficulty appears to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a de novo lesion in the mid right coronary artery that was heavily calcified, moderately tortuous and 75% stenosed.After rotablation and pre-dilatation, a 3.5x15mm xience skypoint stent was deployed.A 3.5x8mm nc trek neo was used for post-dilatation, but the balloon ruptured at 8 atmospheres.A non-abbott stent was used to complete the post-dilatation.There was no adverse patient effect.There was no report of clinically significant delay in the procedure.No additional information was provided.